# SDR 2007UALA05341

- Difficulty date: December 28, 2007
- Submitted: January 10, 2008
- Operation: Air carrier
- Aircraft: N815UA
- Make and model: Airbus A319-131
- Aircraft serial: 867
- Aircraft time: 32,479 hours, 12,315 cycles
- Engine: Iae V2522A5
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Part number: D5337047500160
- Condition: Broken
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EXIT INFLATION RESERVOIR CABLE BROKEN (INSIDE AFT PIT).  REPLACED THE RESERVOIR ASSY, INCLUDING CABLE.
